Advertisement

Abstract

We give a quick survey of problems concerning Equisingularity.

Classification

14B05 14B12 32S15 

References

  1. 1.
    Birbrair, L.: Local bi-Lipschitz classification of two-dimensional semialgebraic sets (Portuguese). Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2, 29–34 (1998)MathSciNetGoogle Scholar
  2. 2.
    Birbrair, L., Fernandes, A., Lê, D.T., Sampaio, J.E.: Lipschitz regular complex algebraic sets are smooth. Proc. Am. Math. Soc. 144, 983–987 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Birbrair, L., Mostowski, T.: Normal embeddings of semialgebraic sets. Mich. Math. J. 47, 125–132 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Birbrair, L., Neumann, W., Pichon, A.: The thick-thin decomposition and the bilipschitz classification of normal surface singularities. Acta Math. 212, 199–256 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Briançon, J., Speder, J.P.: La trivialité topologique n’implique pas les conditions de Whitney. C. R. Acad. Sci. Paris Ser. A - B 280(Aiii), A365–A367 (1975)Google Scholar
  6. 6.
    Comte, G.: Multiplicity of complex analytic sets and bi-Lipschitz maps. Real analytic and algebraic singularities (Nagoya/Sapporo/Hachioji, 1996). Pitman Research Notes in Mathematics Series, pp. 182–188. Longman, Harlow (1998)Google Scholar
  7. 7.
    Fernandes, A.: Topological equivalence of complex curves and bi-Lipschitz homeomorphisms. Mich. Math. J. 51, 593–606 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Grothendieck, A.: Techniques de construction en Géométrie analytique VI: Etude locale des morphismes. Germes d’espaces analytiques, Platitude , Morphismes simples, Sém. Henri Cartan, 13 ème année, Exposé XIII, Secrétariat Math., 11 Rue Pierre Curie, 75005 (1962)Google Scholar
  9. 9.
    Hironaka, H.: Normal cones in analytic Whitney stratifications. Inst. Hautes Études Sci. Publ. Math. 36, 127–138 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Houzel, C.:Géométrie analytique locale, I, in Séminaire H. Cartan 1960–1961, Familles d’espaces complexes, Exposé 18, Secrétariat Mathématique, IHP, 11 rue Pierre et Marie Curie, Paris (1962)Google Scholar
  11. 11.
    Massey, D.B.: Lê Cycles and Hypersurface Singularities. Lecture Notes in Mathematics, Xii+131 pp. Springer, Berlin (1995)Google Scholar
  12. 12.
    Massey, D.B.: The Lê varieties I. Invent. Math. 99, 357–376 (1990); The Lê varieties II. Invent. Math. 104, 113–148 (1991)Google Scholar
  13. 13.
    Mather, J.: Notes on topological stability. Bull. Am. Math. Soc. 49, 475–506 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Milnor, J.: Singular points of complex hypersurfaces. Annals of Mathematics Studies 61 Princeton University Press, Princeton, New Jersey; University of Tokyo Press, Tokyo (1968) iii+122 ppGoogle Scholar
  15. 15.
    Mostowski, T.: Tangent cones and Lipschitz stratifications, Singularities (Warsaw, 1985), Banach Center Publ. vol. 20, pp. 303–322. PWN, Warsaw (1988)Google Scholar
  16. 16.
    Mostowski, T.: Lipschitz equisingularity. Diss. Math. (Rozprawy Mat.) 243, 46 (1985)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Mostowski, T.: A criterion for Lipschitz equisingularity. Bull. Pol. Acad. Sci. Math. 37(1–6), 109–116 (1989)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Narasimhan, R.: Introduction to the Theory of Analytic Spaces. SLN, vol. 25. Springer, Verlag (1966)Google Scholar
  19. 19.
    Pham F.: (work with B. Teissier), Fractions lipschitziennes et saturation de Zariski des algèbres analytiques complexes, Actes du Congrès International des Mathèmaticiens (Nice, 1970), Tome 2, pp. 649–654. Gauthier-Villars, Paris, (1971)Google Scholar
  20. 20.
    Teissier, B.: Cycles èvanescents, sections planes et conditions de Whitney, Singularitès á Cargèse (Rencontre Singularitès Géom. Anal., Inst. tudes Sci., Cargèse, 1972). Asterisque, Nos. 7 et 8, Société Mathématique de France, Paris, pp. 285–362. (1973)Google Scholar
  21. 21.
    Teissier, B.: Variétés polaires II. Multiplicités polaires, sections planes, et conditions de Whitney, Algebraic geometry (La Rábida, 1981), 314–491, Lecture Notes in Math. 961, Springer, Berlin, 1982Google Scholar
  22. 22.
    Thom, R.: Ensembles et morphismes stratifiés. Bull. Am. Math. Soc. 75, 240–284 (1969)CrossRefzbMATHGoogle Scholar
  23. 23.
    Lê, D.T., Teissier, B.: Cycles évanescents, sections planes et conditions de Whitney II, Singularities, Part 2 (Arcata, Calif., 1981). Proceedings of Symposia in Pure Mathematics, pp. 65–103. American Mathematical Society, Providence, RI (1983)Google Scholar
  24. 24.
    Lê, D.T.: Sur un critre d’équisingularité. C. R. Acad. Sci. Paris Ser. A - B 272, A138–A140 (1971)Google Scholar
  25. 25.
    Lê, D.T.: Sur les nœuds algébriques. Compos. Math. 25, 281–321 (1972)Google Scholar
  26. 26.
    Lê, D.T.: Calcul du nombre des cycles évanouissants d’une hypersurface complexe. Ann. Inst. Fourier 23, 261–270 (1973)Google Scholar
  27. 27.
    Lê, D.T., Ramanujam, C.P.: The invariance of Milnor’s number implies the invariance of the topological type. Am. J. Math. 98, 67–78 (1976)Google Scholar
  28. 28.
    Lê, D.T., Teissier, B.: Variétés polaires locales et classes de Chern des variétés singulières. Ann. Math. 114, 457–491 (1981)Google Scholar
  29. 29.
    Lê, D.T., Teissier, B.: Limites d’espaces tangents en géométrie analytique. Comment. Math. Helv. 63, 540–578 (1988)Google Scholar
  30. 30.
    Whitney, H.: Tangents to an analytic variety. Ann. Math. 81, 496–549 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Zariski, O.: Contributions to the problem of equisingularity, Questions on Algebraic Varieties (C.I.M.E., III Ciclo, Varenna, 1969), pp. 261–343. Edizioni Cremonese, Rome (1970)Google Scholar
  32. 32.
    Zariski, O.: Equisingular points on algebraic varieties (1965) in Seminari 1962/63 Anal. Alg. Geom. e Topol., Vol. 1, Ist. Naz. Alta Mat. pp. 164–177, Ediz. Cremonese, RomeGoogle Scholar
  33. 33.
    Zariski, O.: Equisingular points on algebraic varieties (1966). Some Recent Advances in the Basic Sciences In: Proceedings of the Annual Science Conference on Belfer Graduate School Science, Yeshiva University, New York, vol. 1, pp. 163–175. (1962–1964)Google Scholar
  34. 34.
    Zariski, O.: Studies in equisingularity. I. Equivalent singularities of plane algebroid curves. Am. J. Math. 87, 507–536 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Zariski, O.: Studies in equisingularity. II. Equisingularity in codimension 1 (and characteristic zero). Am. J. Math. 87, 972–1006 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Zariski, O.: Studies in equisingularity. III. Saturation of local rings and equisingularity. Am. J. Math. 90, 961–1023 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Zariski, O.: Some open questions in the theory of singularities. Bull. Am. Math. Soc. 77, 481–491 (1971)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Université Aix-MarseilleMarseilleFrance

Personalised recommendations